Alert archive / Vermont / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 29, NWS Burlington, VT

June 30, 2009Addison County, Rutland County, Vermont; Essex County, New York

NWS Burlington, VT issued this severe thunderstorm warning at Jun 30, 2009, 5:17 PM EDT for Addison County, Rutland County, Vermont; Essex County, New York. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 30, 2009, 5:17 PM EDT (21:17 UTC)
Expired
Jun 30, 2009, 6:15 PM EDT
In force
58 min
Issued by
NWS Burlington, VT
Area
Storm-based polygon

Counties Essex County, NY, Addison County, VT, Rutland County, VT

The radar

The Burlington radar (KCXX), 68 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 11:37 AM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 9.3 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2009-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 191 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2009-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
191 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
1100 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 2:50 PM EDT, 2 hours 27 minutes earlier.

Area forecast discussion, Jun 30, 2:50 PM EDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
250 PM EDT TUE JUN 30 2009

.SYNOPSIS...
UPPER LEVEL LOW PRESSURE WILL REMAIN NEARLY STATIONARY ACROSS THE
EASTEN GREAT LAKES AND SOUTHERN ONTARIO INTO FRIDAY. THIS WILL
MAINTAIN AN ACTIVE AND UNSETTLED WEATHER PATTERN ACROSS THE AREA
THROUGH THE PERIOD...WITH DAILY CHANCES OF SHOWERS AND THUNDERSTORMS
AND LOCALLY HEAVY RAINFALL POSSIBLE. A BRIEF PERIOD OF FAIR WEATHER
IS EXPECTED BY THIS COMING SATURDAY...BEFORE ADDITIONAL UPPER LEVEL
LOW PRESSURE AND PRECIPITATION AFFECT THE AREA BY SUNDAY INTO MONDAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
AS OF 250 PM EDT TUESDAY...ANOTHER ACTIVE WEATHER DAY UNFOLDING AS
UPPER LEVEL LOW PRESSURE SPINS IN PLACE ACROSS THE EASTERN LAKES.
DISTINCT MOISTURE CHANNELLING AND DYNAMICAL FORCING FROM
APPROACHING UPPER SHORTWAVE WILL ALLOW WIDESPREAD CONVECTION...SOME
STRONG TO POSSIBLY SEVERE TO AFFECT THE WESTERN HALF OF THE FCST
AREA INTO THE EVENING HOURS. RELATIVELY MARGINAL DEEP LYR
SHEAR SHOULD PRECLUDE WIDESPREAD SVR...THOUGH MOST ROBUST CELLS
COULD DROP SOME LARGE HAIL AND STRONG DOWNBURST WINDS. BEST FOCUS
AGAIN SHOULD BE ACROSS THE WESTERN HALF OF VERMONT INTO THE DACKS
WHERE SVR WATCH 533 REMAINS IN EFFECT UNTIL 7 PM. OF POSSIBLY MORE
CONCERN WILL BE POTENTIAL TRAINING OF CELLS ACROSS THE CHAMPLAIN
VALLEY INTO THE ADIRONDACKS THIS EVENING...WHERE MODEL LL MOISTURE
CONVERGENCE FIELDS ARE EXTREMELY IMPRESSIVE. THIS WILL NEED TO BE
MONITORED CLOSELY...AS POTENTIAL DOES EXIST FOR LOCALLY EXCESSIVE
RAINFALL IN THIS REGION. A FLASH FLOOD WATCH WILL BE ISSUED FOR
THESE AREAS ACCORDINGLY FOR THIS EVENING INTO TONIGHT. (SEE HYDRO
DISCUSSION ABOVE).

OVERNIGHT LOWS STILL GENERALLY IN THE 55 TO 62 DEGREE RANGE...
SLIGHTLY COOLER IN A FEW SPOTS. ALSO CONTINUED IDEA OF PATCHY FOG
GIVEN THE MOIST ANTECEDENT CONDS AND NEAR SATURATED NOCTURNAL BNDRY
LYR.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
AS OF 250 PM EDT TUESDAY...CONTINUED UNSETTLED WEATHER TO CONTINUE
INTO THE REMAINDER OF THE SHORT TERM AS AFOREMENTIONED UPPER LOW
PRESSURE STAYS PUT ACROSS THE ERN LAKES/SRN ONTARIO. SPOKES OF
MOISTURE CONVERGENCE WITH DYNAMICAL SUPPORT FROM UPPER SHORTWAVES
SHOULD ALLOW SCT/NUMEROUS CONVECTIVE ACTIVITY TO DEVELOP THROUGH THE
PERIOD...WITH THE BEST FOCUS OCCURRING DURING THE TIME OF PEAK
HEATING DURING THE AFTERNOON AND EARLY EVENING. WHILE DEEP LYR
SHEAR AND ASSOC SVR THREAT FAIRLY MARGINAL...CANT RULE OUT A FEW
STRONGER CELLS EITHER DAY. OF ADDITIONAL THREAT WILL BE POTENTIAL
TRAINING OF CELLS GIVEN SUCH LOW MBE VELOCITIES. THUS LOCALLY
EXCESSIVE RAFL WILL ONCE AGAIN BE POSSIBLE. AS A RESULT...HIGH POPS
WILL BE MAINTAINED IN THE WED/THU TIME FRAME. TEMPS FAIRLY
UNIFORM...WITH WITHOUT ANY STRONG ADVECTIVE PROCESSES A PERSISTENCE
FCST THE BEST BET HERE. MAX VALUES GENERALLY IN THE 70S...AND LOWS
FROM THE M50S TO LOWER 60S...ABOUT 2-4 DEG BELOW CLIMATOLOGICAL
EARLY JULY NORMALS.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
AS OF 250 PM TUESDAY...NO BIG CHANGES FROM PREVIOUS FCSTS. GUIDANCE
STILL INDICATING UNSETTLED WEATHER INTO THE BIG HOLIDAY WEEKEND. AS
THE EXTENDED PERIOD STARTS...WELL STILL HAVE AN UPPER LOW TO DEAL
WITH SO THE BROKEN RECORD WILL CONTINUE. 12Z GFS IS SUGGESTING THAT
LOW WILL FINALLY START TO KICK OUT ON SATURDAY. ALTHOUGH THAT SOUNDS
LIKE GOOD NEWS...ITS ONLY GETTING KICKED OUT BECAUSE ANOTHER UPPER
LOW IS PROGGED TO DROP INTO THE LONG WAVE TROF EARLY SUNDAY. LOOKS
LIKE THAT UPPER LOW MAY HAVE SOME DECENT DYNAMICS WITH IT AS
WELL...SO PERHAPS SOME SORT OF ORGANIZED CONVECTIVE EVENT ON SUNDAY?
THAT 2ND LOW DOESNT LOOK TO HANG AROUND AS LONG...PERHAPS A COUPLE
OF DAYS. LONGER TERM GUIDANCE HINTING THAT A RIDGE...YES A
RIDGE...WILL BUILD IN BY MIDDLE OF NEXT WEEK. SO WHAT DOES THIS ALL
MEAN FOR THE WEEKEND? PRIMARILY SCATTERED SHOWERS AND THUNDERSTORMS
EACH AFTN AND EVENING. WONT BE WASHOUTS EACH DAY...BUT MOST PLACES
SHOULD GET AN HOUR OR TWO OF RAIN. WILL CROSS MY FINGERS THAT
ALTHOUGH NATURE WILL PROVIDE SOME FIREWORKS EACH DAY...THEY WILL BE
PRETTY MUCH GONE BY THE TIME MID EVENING COMES FOR THE SCHEDULED
FIREWORKS SHOWS.  GENERALLY FOLLOWED GUIDANCE...SO A LOT OF P/M CLDY
WITH 40-60% CHANCE OF PRECIP.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
THROUGH 18Z WEDNESDAY...BIGGEST FCST ISSUE IS THE SHORT TERM
TIMING OF SHRA/TSRA ACROSS THE REGION. HAVE A FIRST MINOR ROUND OF
ACTIVITY NEAR KBTV AND KMSS SITES...HOWEVER LARGER MASS OF
PRECIPITATION IS OFF TO THE SOUTH. EXPECT ALL TAF SITES TO GET
INTO THE ACTION WITH TSRA BTWN APPROX 20Z-24Z. COULD HAVE RESIDUAL
-SHRA CONTINUING ON A FEW HOURS AFTER THE MAIN ACTION. THINK
PRECIP CHANCES WILL BE OVER BY 05Z. SOME CONCERN FOR LOW CIGS/VSBY
OVERNIGHT. GUIDANCE SUGGESTING IFR CONDITIONS ACROSS THE REGION
AFTER 06Z. DIDNT GO THAT LOW EXCEPT IN MORE IFR PRONE LOCATIONS
SUCH AS MPV AND SLK. WEDNESDAY SHOULD BE SIMILAR TO TODAY...WITH
SHRA/TSRA DEVELOPING AFTER 15Z.

OUTLOOK 18Z WEDNESDAY THROUGH SATURDAY...STAGNANT WX PATTERN
THROUGH THE PERIOD. LOOK FOR PRIMARILY AFTN/EVG SHRA/TSRA EACH DAY
WITH MVFR TO BRIEF IFR CONDITIONS.

&&

.HYDROLOGY...
WIDESPREAD DEEP CONVECTION TO PUSH SOUTH TO NORTH AND AFFECT MANY
AREAS INTO THE EVENING/EARLY OVERNIGHT HOURS WITH MORE ROBUST CORES
PRODUCING RAFL RATES NEARING 2 IN/HR. MODELS HIGHLIGHTING QUITE
IMPRESSIVE LL MOISTURE CONVERGENCE/LIFT THIS EVENING ACROSS THE
CHVLY INTO THE DACKS WOULD NOT BE SUPRIZED TO SEE A FEW AREAS EASILY
PICK UP THESE AMTS IF NOT SOMEWHAT HIGHER. THIS COULD CERTAINLY LEAD
TO FLASH FLOOD CONCERNS...ESP IN THE DACKS WHERE STEEP TERRAIN AND
RELATIVELY LOW 1-3HR HEADWEATER FFG VALUES EXIST. WITH CURRENT
TRENDS IN RADAR IMAGERY SOUTH OF OUR AREA...HAVE COORDINATED W/WFO
ALY AND ISSUED A FLASH FLOOD WATCH FOR THE DACKS INTO WESTERN VT
THROUGH TONIGHT.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR VTZ001-002-005-009-
     011-016>019.
NY...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NYZ028>031-034-035.

&&

SYNOPSIS...JMG
NEAR TERM...JMG
SHORT TERM...JMG
LONG TERM...NASH
AVIATION...NASH
HYDROLOGY...JMG
Hazardous weather outlook, Jun 30, 3:45 PM EDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
345 PM EDT TUE JUN 30 2009

NYZ028>031-034-035-VTZ001-002-005-009-011-016>019-011945-
EASTERN CLINTON-SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-
WESTERN CLINTON-WESTERN ESSEX-EASTERN ESSEX-GRAND ISLE-
WESTERN FRANKLIN-WESTERN CHITTENDEN-WESTERN ADDISON-WESTERN RUTLAND-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
345 PM EDT TUE JUN 30 2009

...SEVERE THUNDERSTORM WATCH 533 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...
...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

AS AN UPPER LEVEL LOW PRESSURE SYSTEM OVER THE EASTERN GREAT LAKES
MOVES VERY LITTLE...EXPECT MORE SHOWERS AND THUNDERSTORMS
WEDNESDAY AND THURSDAY AND THESE STORMS WILL CONTINUE TO HAVE THE
POTENTIAL FOR HEAVY DOWNPOURS. THE UNSETTLED WEATHER IS EXPECTED
TO CONTINUE INTO THE HOLIDAY WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION HAS BEEN ACTIVATED ACROSS NORTHERN NEW YORK AND
VERMONT.

NYZ026-027-087-VTZ012-011945-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE-
WINDSOR-
345 PM EDT TUE JUN 30 2009

...SEVERE THUNDERSTORM WATCH 533 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

AS AN UPPER LEVEL LOW PRESSURE SYSTEM OVER THE EASTERN GREAT LAKES
MOVES VERY LITTLE...EXPECT MORE SHOWERS AND THUNDERSTORMS
WEDNESDAY AND THURSDAY AND THESE STORMS WILL CONTINUE TO HAVE THE
POTENTIAL FOR HEAVY DOWNPOURS. THE UNSETTLED WEATHER IS EXPECTED
TO CONTINUE INTO THE HOLIDAY WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION HAS BEEN ACTIVATED ACROSS NORTHERN NEW YORK AND
VERMONT.

VTZ003-004-006>008-010-011945-
ORLEANS-ESSEX-LAMOILLE-CALEDONIA-WASHINGTON-ORANGE-
345 PM EDT TUE JUN 30 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VERMONT...NORTHEAST
VERMONT AND NORTHWEST VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE
NORTHEASTERN HALF OF VERMONT BY LATER THIS AFTERNOON AND INTO THIS
EVENING. A FEW OF THE STRONGER STORMS MAY CONTAIN SMALL HAIL AND
GUSTY WINDS...BUT SHOULD BE BELOW SEVERE THRESHOLDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

AS AN UPPER LEVEL LOW PRESSURE SYSTEM OVER THE EASTERN GREAT LAKES
MOVES VERY LITTLE...EXPECT MORE SHOWERS AND THUNDERSTORMS
WEDNESDAY AND THURSDAY AND THESE STORMS WILL CONTINUE TO HAVE THE
POTENTIAL FOR HEAVY DOWNPOURS. THE UNSETTLED WEATHER IS EXPECTED
TO CONTINUE INTO THE HOLIDAY WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION HAS BEEN ACTIVATED ACROSS VERMONT...MAINLY FOR
POSSIBLE SEVERE THUNDERSTORMS ACROSS THE SOUTHERN AND WESTERN
PORTIONS OF THE STATE.

JMG

In the hours before

Special weather statement, Jun 30, 2:02 PM EDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
202 PM EDT TUE JUN 30 2009

VTZ001-002-005-017-301900-
EASTERN CHITTENDEN VT-GRAND ISLE VT-WESTERN CHITTENDEN VT-
WESTERN FRANKLIN VT-
202 PM EDT TUE JUN 30 2009

...A STRONG THUNDERSTORM WILL AFFECT CHITTENDEN...FRANKLIN AND GRAND
ISLE COUNTIES...

AT 159 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MALLETTS
BAY...MOVING NORTHEAST AT 10 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
HEAVY RAINFALL IS ALSO POSSIBLE.

THIS STORM WILL BE NEAR EXIT 16 I89 AROUND 215 PM...ESSEX JUNCTION
AROUND 230 PM...COLCHESTER AROUND 245 PM AND MILTON AROUND 300 PM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM TUESDAY
EVENING FOR NORTHERN NEW YORK AND WESTERN VERMONT.

LAT...LON 4457 7285 4437 7321 4443 7330 4446 7330
      4448 7331 4453 7333 4455 7333 4475 7312

MB
Local storm report, Jun 30, 3:06 PM EDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
306 PM EDT TUE JUN 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             TICONDEROGA             43.85N 73.43W
06/30/2009  E0.50 INCH       ESSEX              NY   POST OFFICE

&&

BROOKET
Local storm report, Jun 30, 3:16 PM EDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
316 PM EDT TUE JUN 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     HAIL             2 E TICONDEROGA         43.85N 73.39W
06/30/2009  E0.88 INCH       ESSEX              NY   PUBLIC

&&

BROOKET
Special weather statement, Jun 30, 3:37 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
337 PM EDT TUE JUN 30 2009

NYZ027-030-302045-
NORTHERN FRANKLIN NY-SOUTHERN FRANKLIN NY-
337 PM EDT TUE JUN 30 2009

...A STRONG THUNDERSTORM WILL AFFECT FRANKLIN COUNTY...

AT 337 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CONSTABLE...
MOVING NORTH AT 10 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR CONSTABLE AROUND 345 PM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM TUESDAY
EVENING FOR NORTHERN NEW YORK AND WESTERN VERMONT.

LAT...LON 4486 7407 4481 7432 4499 7442 4499 7441
      4499 7411
Local storm report, Jun 30, 3:49 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
349 PM EDT TUE JUN 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             ELIZABETHTOWN           44.22N 73.60W
06/30/2009  E0.88 INCH       ESSEX              NY   PUBLIC

&&

BROOKET
Local storm report, Jun 30, 4:47 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
447 PM EDT TUE JUN 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     HAIL             2 E TICONDEROGA         43.85N 73.39W
06/30/2009  E0.88 INCH       ESSEX              NY   PUBLIC

0300 PM     HAIL             TICONDEROGA             43.85N 73.43W
06/30/2009  E0.50 INCH       ESSEX              NY   POST OFFICE

0330 PM     HAIL             ELIZABETHTOWN           44.22N 73.60W
06/30/2009  E0.88 INCH       ESSEX              NY   PUBLIC

0440 PM     HAIL             SCHROON FALLS           43.90N 73.75W
06/30/2009  E0.88 INCH       ESSEX              NY   POST OFFICE

&&

MB

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 1:06 PM EDTSpecial Weather StatementBTVGrand Isle54 min
Jun 30, 2:02 PM EDTSpecial Weather StatementBTVChittenden58 min
Jun 30, 2:26 PM EDTSevere Thunderstorm WarningBTVAddison, Rutland64 min
Jun 30, 3:11 PM EDTSevere Thunderstorm WarningBTVAddison64 min
Jun 30, 3:23 PM EDTFlash Flood WatchBTVAddison, Chittenden, Franklin, Grand Isle, Rutland8 hr
Jun 30, 4:21 PM EDTSevere Thunderstorm WarningBTVAddison, Rutland54 min
Jun 30, 4:51 PM EDTSevere Thunderstorm WarningBTVRutland54 min
Jun 30, 5:58 PM EDTSevere Thunderstorm WarningBTVAddison, Chittenden, Franklin, Grand Isle, Lamoille, Washington79 min
Jun 30, 11:34 AM EDTSpecial Weather StatementBTVFranklin56 min
Jun 30, 12:31 PM EDTSpecial Weather StatementBTVFranklin59 min
Jun 30, 3:37 PM EDTSpecial Weather StatementBTVFranklin68 min
Jun 30, 4:38 PM EDTAreal Flood AdvisoryBTVEssex6 hr
Jun 30, 6:33 PM EDTAreal Flood AdvisoryBTVClinton4 hr

Nearby

Severe Thunderstorm Warnings in Vermont, 2009Severe Thunderstorm Warnings in New York, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.